Alert archive / Tennessee / River Flood Advisories in 2019
River Flood Advisory 9, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 1, 2019, 10:35 AM CST for Davidson County, Tennessee. It took effect at Jan 1, 2019, 11:30 AM CST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2019, 10:35 AM CST (16:35 UTC)
- In effect from
- Jan 1, 2019, 11:30 AM CST
- Expired
- Jan 2, 2019, 4:22 PM CST
- In force
- 29 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River near Penington Bend (PNBT1). The gauge peaked at 42.89 ft at Jan 1, 2019, 9:00 PM CST.
- Action stage
- 42 ft
- Minor stage
- 47 ft
- Moderate stage
- 51 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03430320, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 1, 9:10 AM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Jan 1, 9:10 AM CST, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Nashville TN 910 AM CST Tue Jan 1 2019 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Happy New Year! It's relatively quiet across Middle TN at update time this morning. Mostly cloudy skies and temperatures are hovering the 40s. We'll warm up a little more today, but clouds will mitigate too much of a warm up. After all of yesterday's rainfall, our focus is now on Middle TN rivers, many of which are in Action Stage (not quite to Flood Stage), and a few that are now forecast to go into Flood Stage over the next day or so. The hopes are that rivers can recede a bit in the next 24-36 hours because rains are going to return to the mid-state as early as tomorrow afternoon. We're not forecasting much through Wednesday night, but another inch is possible Thursday night going into Friday. More on that with the full forecast package this afternoon. For more on the rivers that are in Action or Flood Stage, please visit water.weather.gov/ahps. && .AVIATION... 12Z TAF DISCUSSION. CIGS have been MVFR at all sites except CKV, where skies are currently SKC. Models continue to indicate that CIGS at CKV/BNA/MQY/CSV will remain (or return to) MVFR through the day. Light fog may also reduce visibilities Wednesday morning. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........Schaper
Hazardous weather outlook, Jan 1, 5:06 AM CST, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CST Tue Jan 1 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-021115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CST Tue Jan 1 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Rain chances return Wednesday and continue through Saturday morning, which may lead to localized flooding and additional rises on area rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Schaper
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 6:29 PM CST | River Flood Advisory | OHX | Hickman | 17 hr |
| Dec 31, 6:54 PM CST | River Flood Advisory | OHX | Giles | 35 hr |
| Dec 31, 7:00 PM CST | River Flood Advisory | OHX | Hickman | 25 hr |
| Dec 31, 7:12 PM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Dec 31, 10:46 PM CST | River Flood Advisory | OHX | Lawrence | 13 hr |
| Jan 1, 5:49 AM CST | River Flood Advisory | OHX | Maury | 9 hr |
| Jan 1, 7:00 AM CST | River Flood Advisory | OHX | Davidson | 28 hr |
| Jan 1, 9:05 AM CST | River Flood Warning | OHX | Hickman | 3 days |
| Jan 1, 9:10 AM CST | River Flood Warning | OHX | Perry | 28 hr |
| Jan 1, 9:31 AM CST | River Flood Advisory | OHX | Davidson | 31 hr |
| Jan 1, 10:31 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 22 hr |
| Jan 1, 11:05 AM CST | River Flood Advisory | OHX | Bedford | 28 hr |
| Jan 1, 1:49 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 3 hr |
Nearby
River Flood Advisories in Tennessee, 2019Every river flood advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.